BREAKING NEWS!! Finasteride associated with Melasma!! Read!!


#21

I agree. The fact that the Dr. Famenini writes as a matter of fact that “Decreased libido, sexual dysfunction, depression, and gyencomastia have been reported as side effects of finasteride” is a huge step unto itself.

Three years ago, dermatological literature would never have mentioned those PFS symptoms.

And now that the melasma connection has been made, more dermatologist will begin to note – and study – additional finasteride side effects.

Eventually, the whole finasteride myth of being safe and effective will come crashing down.

Let’s just hope that happens sooner than later.


#22

how long did it take for your melasma to clear up after stopping??


#23

I have melasma as well. It actually happened within the first 3-4 months on Propecia, before the bad shit really hit, if only I had known I could have stopped the drug and avoided hell…


#24

i tried it mate after reading on here how light at the end recovered with it etc,i wish to god i hadnt ,if taking finasteride was the dummest thing ive ever done then taking progesterone comes second,google progesterone side effects like hairloss etc,you’ll find stories of women who went on it and lost shit loads of hair etc,i was on it for two weeks or so and did feel a little better at first then my glands swelled up and i got glandular fever,i should of know this was a warning sign,i came off the cream for a few weeks till the glands calmed down then went back on it,after around a week or so shit loads of my hair fell out and i started shaking all the time,i got really bad ball ache which lasted over a year,progesterone is bullshit,do yourself a big favour and give it a wide birth…


#25

Robb arent you the guy who out progesterone on his thyroid?


#26

i was alternating it on places with no fat like ribcage, forearms, etc as it can build up in fat, and yes i did put it on my neck a couple of times where the thyroid is located, they say the best place to put it is up your arse which i tried,i read all the horror stories about it after i got fucked up on it,women taking it for one reason or another and getting fucked up off it…


#27

Damn! I recently had brownish pigmentation above my checks that developed really slowly. First, they were very, very mild - hardly noticeable that I didn’t pay attention. Then as days went by, the brown spots became more clear and started to really bother me as they look ugly. I used a lot of expensive creams but they won’t simply go!!! Then I realized, they just showed up after I used Finasteride 7 months ago now. Whew! Thanks for this post. I may need to stop using Finasteride for a while. If the pigmentation will disappear, I won’t need to think twice anymore of what is the culprit!


#28

Hi @everyrock.

I hope your skin improves.

Unfortunately, I have to say to you that this forum is for people who are having problems that continue after stopping use of drugs or medicine. If you are continuing use of finasteride, this forum is not the place for you. If you have problems after cessation, we are here to support you.

Wishing you all the best for the future.


#29

hi there everyrock

Like @Greek says, this forum is for guys experiencing persistent side effects after stopping finasteride, although a lot of us have been in your position of discovering side effects whilst still on the drug and having that dilemma of what to do as the drug is probably doing what it’s supposed to with regards to your hair. From this vantage point hair is completely inconsequential. Sadly I’m really not sure whether it will be as easy as stopping and starting again with regards to getting rid of your melasma if you are vulnerable to acquiring melasma through finasteride use. I suppose it would be a trade-off between having hair and melasma, or trying to get rid of the melasma and stopping the drug. Finasteride is sadly both sinister and insidious. A lot of the guys on here have found that they have experienced worsening side effects by coming off then on again. It is probably not a good idea to disrupt your hormones further by doing this as sadly finasteride is a lot more dangerous than we are told. The fact that you have experienced this side effect brought on by the drug should be a red flag as to its dangers. This is how I myself became aware of its destructive potential when I started to notice prematurely aged skin. This does seem like a cruel morality play on our desire to look the best we can. I wish you all the best in whatever you decide. Finasteride has damaged us all here, and it would be remiss not to warn you of the risks.


#31

I hate the scientists, i mean, everything is front of us. It’s all about the lack of DHT and high Estrogen ratio due to this main problem. If someone has just created a 5AR increaser or something… that would be the end of the nightmare… i know this sounds childish and i know there are people come up with negative results after TRT or DHT treatment (like proviron). But there are also people who got cured by it. What the hell are we waiting for??? For real.


#32

Asparagus/Protodioscin is a known 5AR increaser. I’ve had some minor success with a very heavy Asparagus diet. Might be worth giving it a shot.


#33

Yeah, i wonder that what if they synthesized the beneficial ingredient in asparagus and put it in capsules… there are 2 members here who got cured by Asparagus. It seems hopeful.


#34

We’ll the beneficial part is the Protodioscin, which is also found heavily in Tribulus Terrestris. If you’re able to find a very high-quality Bulgarian extract of Tribulus (they seem to use a different part of the flower/plant) it might have a similar benefit. I recall someone taking one of these every hour for around a week cycle and bathing their cells in protodioscin and seeing some true benefits. The idea is that it drastically upregulates 5ar-reductase (which was damaged/inhibited from FIN), and the theory being that the conversion of T to DHT kicks back into gear.

When I took a bunch of Tribulus I didn’t feel a whole lot, but I could have a had a poor source. However, when pouding my body with Asparagus I did notice a fuller firmer flaccid penis and general sense of alpha-dom… This was what I used for Tribulus: https://www.amazon.com/gp/product/B009WUK1D0/ref=oh_aui_detailpage_o07_s00?ie=UTF8&psc=1

Anyone have a higher-quality source?


#35

VemoHerb and Tribestan are from bulgaria and the only two companys that sell real bulgarian tribulus. I used them both countless times, great stuff.

Its also way more potent than asparagus.


#36

Thank you @Invictus!!

Did you notice any long lasting effects from them? What benefits did you notice?

What was the protocol you used?


#37

I have also developed a brown patch under/around my left eye… and was on this drug. Haven’t taken any since April or so. It’s still there but has gotten a bit better. I’m not sure if that’s due to staying out of the sun or just time without this drug in my system… I dunno

I was surprised to see the possible link but figured I would provide another data point.


#38

Yeah somehow they do that, also I have reversed my symptoms (brain fog, anxiety) with Sardine intake.